# SDR DALA2022071504920

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767
- Aircraft serial: 29702
- Aircraft time: 83,985 hours, 16,571 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 ON TO ROLL AT 75 KTS R FWD ENT DOOR EICAS MESSAGE ILLUMINATED FO R1 SEC THEN DISAPEARED ON CLIMB PRESSURIZATION NORMAL. IT RESET OUR OUT TIME ON ACARS. CORRECTIVE ACTION: PERF DOOR WARNING SENSOR TEST PER B767-400 AMM 52-71 AND ALL NML (6099742)
